pyschiatric medication

experiences with taking pychiatric cocktail medication
1
pysho medication drug interactions - 50.0%
1
seizures on wellbutrin mixed with anticulsive meds - 50.0%

 
New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

maya43
New Member


Date Joined Nov 2011
Total Posts : 3
   Posted 11/15/2011 2:10 PM (GMT -6)   
Is anyone taking a combination of prozac, lamictal and adderol?  Prozac 60mg, Lamictal 200mg, adderol, 10mg.
 
Is this combination dangerous?  Should I trust my doctor.
 
He wants to now put me on Wellbutrin 300mg and take me off the adderal..........anybody have any experience with these combinations and has it helped?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42609
   Posted 11/15/2011 3:06 PM (GMT -6)   
Wellbutrin has a stimulant effect as adderall does. I myself prefer adderall. I take 30mg of it twice a day. I also take pristiq, abilify, and xanax. I have taken wellbutrin before, but with a high dose it made me nervous. Also made stuff taste yucky. But not everyboedy has that side effect. We are all different and medications work differently for all of us. What do you take the lamictal for? Anxiety or mood stabilizer? I forget what it is for. I take abilify for mood stabilizer and xanax for anxiety. Works well for me. I have b een on this cocktail for a few years. I would trust your doctor. I don't think that combination is dangerous. If you aren't sure, go to a psychiatrist and see what they advise. OR is your doc a psych?

Welcome to the forum Maya43. I hope that you are having a good day.

Take care,

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

maya43
New Member


Date Joined Nov 2011
Total Posts : 3
   Posted 11/15/2011 5:58 PM (GMT -6)   
Thanks Karen,
 
I take lamictal as mood stabilizer.  I used to take abilify but it made we gain weight and I'm already 30 pds over weight. I also take klonpin for anxiety as needed. I see a pyschiatrist and he said their safe, but I read another forum where it indicated they werent'.  I  hate taking all these cocktails.  I can't tell whats working or making it worse.  I know I need to take something, but all this trial and error is scary since some of the major side effects are so dangerous. 
 
I know I'm not the only person that feels this way, that is why I joined this forum.  Hopefully I will get more feedback.
 
hugs,
Joni

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42609
   Posted 11/15/2011 6:09 PM (GMT -6)   
I hope you get more feedback too. The one thing though, with medications, it is always trial and error. I tried many meds before I came up with the right combination. So don't give up so easily. I don't think it is a dangerous combination myself. It sounds like it is covering all the bases, anxiety, depression and moods. There are some that take more than three. Why are you going off of the adderall? You said you are replacing it with wellbutrin? Were you on another antidepressant before wellbutrin? Adderall is a stimulant and adhd med. I take about ten different things a day because I have fibromyalgia, depression and chronic fatigue. I take meds for blood pressure, cholesterol and for sleep. So taking three things seems minor to me. Maybe that is why I am not surprised with the combination that the doctor wants you to take. The only way you are going to know if they are going to work is to try them. And often the mood stabilizer makes the depression med work better. I wish you good luck with this. I do hope others replay and share their experiences. But maybe nobody has been on this type of combination.

Best wishes to you.

Hugs, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

Evrblue
Regular Member


Date Joined Nov 2011
Total Posts : 20
   Posted 11/15/2011 6:45 PM (GMT -6)   
Wellbutrin made me very hyper and also caused urine retention for me. It's been the only drug that ever caused that symptom. I've tried lots of different combos...hang in there you and your doc will work it out.
Dx: Major Depressive Disorder, Anxiety, PTSD, Migraine, Diabetes, Chronic Pain from Arthrits & Back Injury
Major Meds: Cymbalta, Seroquel, Buspar, Vistiril, & I have been on almost all other psychotropic meds at some point or other since I was 15.

JenniG
New Member


Date Joined Nov 2011
Total Posts : 17
   Posted 11/15/2011 8:34 PM (GMT -6)   
My doctor just added 100 mg of welbutrin to the 15 mg of lexapro I already take. She said it would help with my fatigue and weight gain, but kept the lexapro in place because the welbutrin doesn't help with anxiety. The welbutrin scares me because of the different side effects, especially the seizure risk, but I will try anything to help me get back to my old self. I wonder if I should try and quit smoking while I'm on the welbutrin, since its used for that also. We'll see how it works, today was my first day on both.

Good luck to you Maya43!

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 11/15/2011 9:23 PM (GMT -6)   
abilify, seroquel, tegretol and lithium. my psych meds. jamie
EMOTIONALLY UNSTABLE PERSONALITY DISORDER,

RAPID CYCLING BI-POLAR DISORDER

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 12:25 AM (GMT -6)
There are a total of 3,004,978 posts in 329,184 threads.
View Active Threads


Who's Online
This forum has 161755 registered members. Please welcome our newest member, SwollenColon93.
159 Guest(s), 4 Registered Member(s) are currently online.  Details
Chask, logoslidat, Casey_LB, kittytalk371